Psycho-Babble Medication Thread 134962

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Pregnant trying to get off Neurontin and Effexor

Posted by noelle on January 8, 2003, at 12:25:31

Well I just found out that I am indead pregnant( very early). With my daughter I was really sick in the beginning and I know what it feels to go off Effexor. Its been three days without Neurontin and I am really fatigued and kind of sensitive to external stimuli(i.e. light) I am on Effexor 75 mg but I have tried titrating down and found that I splitting the dose is difficult due to the time released capsules. I thought I was splitting it in half but after two days I had horrible vertigo. What would anyone suggest

 

Re: Pregnant trying to get off Neurontin and Effexor noelle

Posted by Dinah on January 8, 2003, at 21:51:42

In reply to Pregnant trying to get off Neurontin and Effexor, posted by noelle on January 8, 2003, at 12:25:31

Congratulations, Noelle!

I'm afraid my only advice is to keep in close contact with your doctor. Babies are too important to trust to an internet board - even this one. :)

Just my two cents, of course.

 

Re: Pregnant trying to get off Neurontin and Effexor

Posted by Noa on January 8, 2003, at 22:54:37

In reply to Re: Pregnant trying to get off Neurontin and Effexor noelle, posted by Dinah on January 8, 2003, at 21:51:42

Congrats, Noelle. I don't have experience going off these meds, so I have no advice. but Dinah's advice to keep in touch with the doc is good. Take care.

 

Re: Pregnant trying to get off Neurontin and Effexor

Posted by Bill L on January 9, 2003, at 14:40:11

In reply to Pregnant trying to get off Neurontin and Effexor, posted by noelle on January 8, 2003, at 12:25:31

I apologize if this is a repeat post but I submitted a reply a minute a go and got an eroor message. A lot of people report that they take Prozac while weaning off of Effexor with good results. Then when they are off of Effexor, they wean off of Prozac. Ask your doctor about this.

 

Re: Postings problems Bill L

Posted by medlib on January 9, 2003, at 23:54:23

In reply to Re: Pregnant trying to get off Neurontin and Effexor, posted by Bill L on January 9, 2003, at 14:40:11

Hi Bill--

I'm sorry about the difficulties you had posting; I got error messages today, too, just moving from board to board. Apparently Dr. Bob's server just got overloaded and slowed down so much that browser error messages were triggered before the server could acknowledge what it had received. All your posts did show up finally. I removed 2 duplicates and one "testing" one for you. Several other posters must have had the same experience you did; I had already asked Dr. Bob about it on PBA before I even reached your posts.

Whatever the problem was, it seems to be over now. Crossed fingers---medlib

 

Re: Pregnant trying to get off Neurontin and Effexor noelle

Posted by judy1 on January 10, 2003, at 13:03:57

In reply to Pregnant trying to get off Neurontin and Effexor, posted by noelle on January 8, 2003, at 12:25:31

Just wanted to let you know I had a healthy baby who is almost a year old and took klonopin and at times an AP during my pregnancy. I've also read that prozac is commonly used during pregnancy, but I'm not familiar with effexor except that I've read it's really difficult to get off. Ideally, you want to be off all meds but sometimes your symptoms are worse for the baby then the actual med. Make sure your pdoc and ob/gyn are talking to each other and make sure you have therapy during all this. I wish you all the best and congratulations!- judy

 

Re: Pregnant trying to get off Neurontin and Effexor

Posted by disney4 on January 11, 2003, at 11:22:49

In reply to Pregnant trying to get off Neurontin and Effexor, posted by noelle on January 8, 2003, at 12:25:31

Hi,

First, I wanted to ask what your Dr recommended you do to wean yourself off the meds. I take both medications you mentioned, and I have heard the effexor is hard to stop. I am new to effexor and was wondering if you had any loss of libido with it. My appetite is less, but I am happy about that. The only other thing I feel is nausea, but I have heard that wears off in time. I am very sensitive to meds, but so far so good. Please let me know how you're doing and any thoughts on side effects or whatever.

Thanks,
Elsie


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.